# SDR ASOA2012082702115

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Part time: 987,504 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP & INTERCOSTAL CORRODED AT HINGE END OF PAX DOOR.  REMOVED CLIP AND INTERCOSTAL SRM 51-42-06-001-001.   INSTALLED NEW CLIP & INTERCOSTAL AT HINGE END OF ASD IAW SRM 51-42-06-001-001-A01.
